# SDR P9RA20050071

- Difficulty date: March 12, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 146N61501
- Condition: Sticking
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AT GATE; CANCUN, L4 DOOR SLIDE GIRT WOULD WOULD NOT ENGAGE.  CLEANED AND LUBRICATED GIRT BAR.  GIRT BAR ENGAGED PROPERLY.
